# SDR USAA2010050790919

- Difficulty date: November 19, 2009
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311A10922
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q4 CHECK - CORROSION ON LEFT WING PYLON INBOARD FUSE PIN.  REPLACED THE LEFT WING PYLON INBOARD FUSE PIN IAW B737 AMM 54-10-01.
